| Model Number |
VICM5_13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Optical Problem (3001)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2; -13 diopter implantable collamer lens into the patient's left eye (os) on (b)(6) 2022.It was noted that the patient experienced excessive vaulting, glare/haloes.On (b)(6) 2023 the lens was repositioned to a vertical position and this resolved the problem.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
A1 - patient id: (b)(6), corrected to (b)(6).Claim # (b)(4).